Proceedings of the Japan Academy

On symbolic representation

Kiyoshi Aoki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 30, Number 3 (1954), 160-164.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526143

Digital Object Identifier
doi:10.3792/pja/1195526143

Mathematical Reviews number (MathSciNet)
MR0064451

Zentralblatt MATH identifier
0058.37301

Citation

Aoki, Kiyoshi. On symbolic representation. Proc. Japan Acad. 30 (1954), no. 3, 160--164. doi:10.3792/pja/1195526143. https://projecteuclid.org/euclid.pja/1195526143


Export citation

References

  • [1] L. R. Ford, Automorphic function. New York (1929).
  • [2] M. Morse and G. A. Hedlund, Symbolic dynamics, I. Amer. Journ. Math., 60, 815-866 (1938).
  • [3] M. Morse and G. A. Hedlund, Symbolic dynamics, II. Amer. Journ. Math., 62, 1-42 (1940).
  • [4] M. Morse and G. A. Hedlund, Manifold without conjugate points. Trans. Amer. Math. Soc, 51, 362-385 (1942).
  • [5] M. Morse, A one-to-one representation of geodesies on a surface of negative curvature. Amer. Journ. Math., 43, 33-51 (1921).
  • [6] M. Morse, Instability and transitivity. J. Math., 14, 49-71 (1935).